# SDR COEA2015042302819

- Difficulty date: April 23, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 29,857 hours, 29,698 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

FLIGHT 7277, BIRD STRIKE, DISCREPANCY.  ON APPROACH, THE ACFT FLEW THROUGH A FLOCK OF BIRDS.  THE CREW ELECTED TO CONTINUE AFTER DETERMINING THAT THE ACFT WAS MANEUVERING NORMALLY, NO VIBRATION COULD BE DETECTED & ALL ENG GAUGES WERE INDICATING NORMAL.  THE ACFT LANDED WITHOUT FURTHER INCIDENT.  DURING POST FLIGHT INSPECTION, DISCOVERED TWO SIGNIFICANT IMPACT SITES.  INITIALLY UNABLE TO DETERMINE THE SEVERITY OF THE DAMAGE.  ACFT WAS TAKEN OUT OF SERVICE.  DETERMINED THAT TWO MAJOR REPAIRS WERE NEEDED PER SRAS DT S-2482 15...9393 FOR PN S53172101220, RT LOWER LOBE FWD SKIN PANEL & SRAS S531R5002 9400 FOR PN S53171501203, RT UPPER LATERAL SKIN PANEL, BOTH DATED 6 30 2015.
